| Model Number |
02.07.0310PSF |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Joint Laxity (4526); Implant Pain (4561)
| Date of Event |
02/26/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 mar 2026 lot 2301813: (b)(4) items manufactured and released on 12-apr-2023.Expiration date: 2028-mar-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:the surgeon revised liner height, which is a common practice to restore joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
At about 1 year 4 months from primary,the patient came in due to having an unusual mass of soft tissue/fluid located at the quadriceps and the cause is unknown.The surgeon drained and washed out the knee, then revised the insert from a ps 10mm to a semiconstrained 12mm due to laxity.The surgery was completed successfully.